# SDR DALA2021032901866

- Difficulty date: March 9, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 INOP LIGHT OF HEATER TEST ICE PROTECTION CONTROL UNIT. CORRECTIVE ACTION: REPLACED HEATER TEST ICE PROTECTION CONTROL UNIT (9DH). (1750434)
